# SDR ASAA2012071992574

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 22,889 hours, 7,089 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400759050
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FAN DUCT PANEL AT 400 O`CLOCK POSITION, UPPER ROW FWD BOLT LOOSE.  ACFT GROUNDED.  SECURED NR 2 ENGINE FAN DUCT PANEL BOLT AT THE 400 O`CLOCK POSITION IAW AMM 72-23-02-400-801-F00.
